# SDR AALA20120324005

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 9,481 hours, 3,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CAP FOR EMERGENCY LIGHT POPPED OFF DURING FLIGHT.  LENS CAP IS LOCATED ABOUT A FOOT ABOVE THE FLOOR AGAINST THE FIRST CLASS BULKHEAD.  REPLACED FORWARD GALLEY EMERGENCY LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
